BibTeX record: journals/jgt/KaiserLRX05

download as .bib file

@article{DBLP:journals/jgt/KaiserLRX05,
  author    = {Tom\`{a}s Kaiser and
               MingChu Li and
               Zdenek Ryj\`{a}cek and
               Liming Xiong},
  title     = {Hourglasses and Hamilton cycles in 4-connected claw-free graphs.},
  journal   = {Journal of Graph Theory},
  year      = {2005},
  volume    = {48},
  number    = {4},
  pages     = {267--276},
  url       = {http://dx.doi.org/10.1002/jgt.20056},
  doi       = {10.1002/jgt.20056},
  timestamp = {Wed, 03 Sep 2014 09:42:45 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jgt/KaiserLRX05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}